this is going to sound like a crazy theory, but i have to ask. I have nasal and eye allergies and chronic idiopathic hives. Antihistamines work great for my allergiest but not at all for my CIU. I had a major flare the first time I took zyrtec. Then my hives have gotten better recently but after i stopped taking claritin. is it possible that when i take the antihistamines, it blocks the histmines from attacking my nose and eyes but then it goes to attack my skin since my hives can't be treated with histamines? like it's helping the CIU. that sounds bizzare but i can't help but think that...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.